# SDR C2XA11IA198

- Difficulty date: September 5, 2011
- Submitted: September 7, 2011
- Operation: Air carrier
- Aircraft: N13970
- Make and model: Emb EMB-145LR
- Aircraft serial: 145146
- Aircraft time: 29,197 hours, 21,961 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Flapper Valve
- Part number: 2770138103
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: TO
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2816, THE CREW REPORTED FUEL LEAKING FROM THE LEFT WING ON TAKEOFF.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED FLAPPER VALVE, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
